On the Jacobson Radical of the Endomorphism Ring of a Homogeneous Separable Group
Matematičeskie zametki, Tome 87 (2010) no. 1, pp. 133-136
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
Jacobson radical, endomorphism ring, homogeneous separable group, primary Abelian group.
Mots-clés : torsion-free group
Mots-clés : torsion-free group
@article{MZM_2010_87_1_a14,
author = {A. V. Budanov},
title = {On the {Jacobson} {Radical} of the {Endomorphism} {Ring} of a {Homogeneous} {Separable} {Group}},
journal = {Matemati\v{c}eskie zametki},
pages = {133--136},
year = {2010},
volume = {87},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2010_87_1_a14/}
}
A. V. Budanov. On the Jacobson Radical of the Endomorphism Ring of a Homogeneous Separable Group. Matematičeskie zametki, Tome 87 (2010) no. 1, pp. 133-136. http://geodesic.mathdoc.fr/item/MZM_2010_87_1_a14/
[1] R. S. Pierce, Topics in Abelian Groups (New Mexico State Univ., 1962), Scott, Foresman and Co., Chicago, Ill., 1963, 215–310 | MR
[2] P. A. Krylov, A. V. Mikhalev, A. A. Tuganbaev, Svyazi abelevykh grupp i ikh kolets endomorfizmov, Tomsk. GU, Tomsk, 2002
[3] L. Fuks, Beskonechnye abelevy gruppy, T. 2, Mir, M., 1977 | MR | Zbl
[4] E. Yu. Karavdina, Mezhdunarodnaya konferentsiya po matematike i mekhanike. Izbrannye doklady, Tomsk. GU, Tomsk, 2003, 19–27